# SDR SWAA2022050291070

- Difficulty date: April 4, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737
- Aircraft serial: 32512
- Aircraft time: 52,929 hours, 31,519 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Debonded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED IB MAIN FLAP T/E WEDGE PANEL AT RT WING. 2022-192659 / [01] TOOL USED CALIPER P/N 500-464 S/N 15331926 DUE DATE 28 SEP 22;[02] UT TOOL USED: AUDIBLE BOND TESTER; P/N: S-3; S/N: 064; DUE DATE: 12-JUL-22;[03] TOOL USED HOT BONDER P/N HCS9200B S/N 15102320 DUE DATE 16 JAN 23;[04] TOOL USED: HOT BONDER P/N:HCS9200B S/N:18175478 DUE DATE: 05-AUG-22 . POSITECTOR 6000 P/N:NS2 S/N:138341 DUE DATE: 25-JUN-22;[05] TOOL USED; SCALE P/N:CL5000 S/N:AE-409560 DUE DATE: 19-MAY-22;[06] REPAIRED IB MAIN FLAP T/E WEDGE PANEL AT RT WING AS PER B737-700 SRM 57-53-01-2R-18 REPAIR 18 AND B737-700 SRM 51-70-10-2R-0 REPAIR GENERAL. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] CORRECTIVE ACTION 6 ENTERED BY ERROR.  PERFORMED INTERIM REPAIR ON IB MAIN FLAP T/E WEDGE PANEL AT RT WING AS PER B737-700 SRM 57-53-01-2R-18 REPAIR 18 AND B737-700 SRM 51-70-10-2R-0 REPAIR GENERAL. SEE INDIVIDUAL SIGNOFFS BELOW.;[08] PERFORMED INTERIM REPAIR ON IB MAIN FLAP T/E WEDGE PANEL AT RT WING AS PER B737-700 SRM 57-53-01-2R-18 REPAIR 18 AND B737-700 SRM 51-70-10-2R-0 REPAIR GENERAL. SEE INDIVIDUAL SIGNOFFS BELOW. RII COMPLETED
